# SDR 2006UALA02056

- Difficulty date: October 23, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 55,513 hours, 21,142 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO SHATTERED RIGHT WINDSHIELD.    RIGHT FWD WINDOW IS ARCING, CRACKED AND SHATTERED. WINDOW HEAT TURNED OFF PER CREW.   REPLACED WINDOW,
